5 doctors weighed in:
I am on 100mg Zoloft (sertraline) and have gained a lot of weight over several years. Is this a side effect?
5 doctors weighed in

2 doctors agree
In brief: Side effects
Weight gain is a potential side effect for any psychotropic medication.
Some agents more pronounced than others. Dietary attentiveness, exercise and review of all meds. Used may decrease this issue. Careful balance is prudent between risks & benefits, and should be reviewed periodically during the course of care.

In brief: Side effects
Weight gain is a potential side effect for any psychotropic medication.
Some agents more pronounced than others. Dietary attentiveness, exercise and review of all meds. Used may decrease this issue. Careful balance is prudent between risks & benefits, and should be reviewed periodically during the course of care.
Dr. Charles Meusburger
Dr. Charles Meusburger
Thank
1 comment
Dr. Jerome Litt
ZOLOFT (SERTRALINE) COMMONLY CAUSES WEIGHT GAIN. ALMOST ALL ANTIDEPRESSANTS CAUSE WEIGHT GAIN AS DO MANY OTHER SSRIs (SELECTIVE SEROTONIN REUPTAKE INHIBITIORS.)
Dr. William Dailey
Family Medicine
1 doctor agrees
In brief: Yes
Weight gain is a known side effect of zoloft (sertraline).

In brief: Yes
Weight gain is a known side effect of zoloft (sertraline).
Dr. William Dailey
Dr. William Dailey
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors